http://ir.sinica.edu.tw/handle/201000000A/35439
Title: | Finitely Continuous Differentials on Generalized Power Series | Authors: | Huang, I-Chiau | Issue Date: | 2014 | Relation: | Mathematica Slovaca 64(2), 267-280 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35439 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0139-9918&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.